Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 796312, 5 pages
Research Article

Meromorphic Solutions of Some Algebraic Differential Equations

1School of Economics and Management, Guangzhou University of Chinese Medicine, Guangzhou 510006, China
2Department of Information and Computing Science, Guangxi University of Technology, Liuzhou 545006, China
3School of Mathematics and Information Sciences, Guangzhou University, Guangdong, Guangzhou 510006, China
4Key Laboratory of Mathematics and Interdisciplinary Sciences, Guangdong Higher Education Institutes, Guangzhou 510006, China

Received 12 December 2013; Accepted 19 January 2014; Published 3 March 2014

Academic Editor: V. Ravichandran

Copyright © 2014 Jianming Lin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jianming Lin, Weiling Xiong, and Wenjun Yuan, “Meromorphic Solutions of Some Algebraic Differential Equations,” Abstract and Applied Analysis, vol. 2014, Article ID 796312, 5 pages, 2014.